On lattice bases with special properties
Journal de Théorie des Nombres de Bordeaux, Tome 12 (2000) no. 2, pp. 437-453.

Nous introduisons ici des réseaux multiplicatifs de ( >0 ) r et déterminons des réunions finies de simplexes convenables comme domaines fondamentaux de sous-réseaux d’indices finis. Nous définissons pour cela des bases cycliques positives de réseaux arbitraires. Nous utilisons ces bases pour calculer les cônes de Shintani dans des corps totalement réels de nombres algébriques. Nous nous intéressons plus particulierement aux réseaux en dimensions deux et trois correspondants à des corps cubiques ou quartiques.

In this paper we introduce multiplicative lattices in ( >0 ) r and determine finite unions of suitable simplices as fundamental domains for sublattices of finite index. For this we define cyclic non-negative bases in arbitrary lattices. These bases are then used to calculate Shintani cones in totally real algebraic number fields. We mainly concentrate our considerations to lattices in two and three dimensions corresponding to cubic and quartic fields.

@article{JTNB_2000__12_2_437_0,
     author = {Halbritter, Ulrich and Pohst, Michael E.},
     title = {On lattice bases with special properties},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {437--453},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {2},
     year = {2000},
     doi = {10.5802/jtnb.289},
     zbl = {0972.11060},
     mrnumber = {1823195},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.289/}
}
TY  - JOUR
AU  - Halbritter, Ulrich
AU  - Pohst, Michael E.
TI  - On lattice bases with special properties
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 437
EP  - 453
VL  - 12
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.289/
UR  - https://zbmath.org/?q=an%3A0972.11060
UR  - https://www.ams.org/mathscinet-getitem?mr=1823195
UR  - https://doi.org/10.5802/jtnb.289
DO  - 10.5802/jtnb.289
LA  - en
ID  - JTNB_2000__12_2_437_0
ER  - 
Ulrich Halbritter; Michael E. Pohst. On lattice bases with special properties. Journal de Théorie des Nombres de Bordeaux, Tome 12 (2000) no. 2, pp. 437-453. doi : 10.5802/jtnb.289. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.289/

[1] M. DaberkowEt Al., KANT V4. J. Symb. Comp. 24 (1997), 267-283. | MR 1484479 | Zbl 0886.11070

[2] D. Redfern, The Maple handbook: Maple V release 3. Springer Verlag, New York (1994). | Zbl 0817.68060

[3] R. Okazaki, On an effective determination of a Shintani's decomposition of the cone Rn+. J. Math. Kyoto Univ. 33-4 (1993), 1057-1070. | MR 1251215 | Zbl 0814.11055

[4] R. Okazaki, An elementary proof for a theorem of Thomas and Vasquez. J. Number Th. 55 (1995), 197-208. | MR 1366570 | Zbl 0853.11087

[5] M. Pohst, H. Zassenhaus, Algorithmic Algebraic Number Theory. Cambridge University Press 1989. | MR 1033013 | Zbl 0685.12001

[6] K. Reidemeister, Über die Relativklassenzahl gewisser relativ-quadratischer Zahlkörper. Abh. Math. Sem. Univ. Hamburg 1 (1922), 27-48. | JFM 48.0171.01

[7] T. Shintani, On evaluation of zeta functions of totally real algebraic number fields at non-positive integers. J. Fac. Sci. Univ. Tokyo IA 23 (1976),393-417. | MR 427231 | Zbl 0349.12007

Cité par Sources :